Skip to content
My WebMD Sign In, Sign Up
HELP! 13 day long period an going!!
avatar
Lost_Kitten13 posted:
have a problem an i need your help/advice
i started taking my BC agian on the 11th ( i havent been on BC since aug of 09) i started my period on the 13th this month an now its the 24th...until yesterday i was still taking my BC even though i was on my period. im still bleeding an have no sighns of stopping. i was sick with the flu on the 10th through the 14th. the medications i was on while i was sick was:
Tamiflu 75mg twice a day
cant member the second one but i know it was 250mg once a day
i am also on an anti depressent called Sertraline (generic for Zoloft) 50mg
my BC has never caused me any problems with my period and either has my anti-depressent. i got blood drawn on tuesday (the 23rd) an will be called with the results tomorrow. my doctor thinks it could be my hormones causing the bleeding. I have also quit taking my BC to try an regulate my period an will restart taking my BC next month on the sunday after my period. the doctor knows this
if its not my hormones an if its not the medications then what else could it be??
its been 13 days an im still bleeding normally like a regular period an there is 0 signs of stopping anytime soon...this is really bothersome an i really want to know what is or could be wrong...please help!
i suggested that maybe i could stop taking my BC an he said that i could try it. he never said that it was a bad idea. so now ive been off my BC for a few days now. an im still on my period. i know im not preggers. i just want to stop already. ill be getting a call today from my doc and ill post what he said after the call
i forgot to say that i have been severly fatigued and exhasuted, if im not at work im at home sleeping all the time! i told my doctor this too an he said maybe its your medication...blah well im not on medication cept for my anti-depressent now an guess what im still exhausted an stuff grr.

its going on 1PM now an my doctor always calls with my results by now...im scared...
Reply
 
avatar
Lost_Kitten13 responded:
trigger? RAWWR!!!
im so freaking tired of bleeding!!
its been freaking 14 days now and now i have cramps and the whole nine freaking yards! it hurts so bad! i called my doc yesterday an he said taht everything was fine an normal...how can everything be normal?! i feel like im bleeding to death im so exhausted!! the doctor also said that i dont have mono...what is mono???
if i dont stop bleeding by sunday im going to go tot the ER...i cant afford to buy anymore freaking meds im broke! even if its to stop the bleeding im screwed! GGRRRRR!!!
 
avatar
An_191367 responded:
Were you able to keep your pills down while you were sick? If you threw up a bunch and didn't have enough time to digest them, that could cause break through bleeding. I left my pills home once when I went on vacation for 3 days. I started bleeding on the 3rd day but I started right back up on my pills where I left off and i did not stop bleeding until I ended the pack and my period ran its natural 6 day course. So you might want to just stop the pack you are on see if that makes it stop.
 
avatar
Lost_Kitten13 replied to An_191367's response:
have been off my BC, never went back on it yet, yes i was able to keep the pills in my tummy, i never got sick to my stomach. well...now its day 17 an im still on my period...i think i might stop within the next day or so though...i really hope i do
 
avatar
kimba2222 replied to Lost_Kitten13's response:
The dr. didn't suggest you taking Iron pills? Or red meat, spinach, and whatever else naturally that you can take. You could be anemic. Usually when you lose alot of blood, you need to take Iron supplements. Losing alot of blood makes you feel very tired, weak and exhausted. IF I were a DR, I would suggest an Iron supplement. It takes about two weeks to feel the effects of it though (from what my mother -who is a nurse- told me).

Good luck and feel better!
 
avatar
Lost_Liger13 replied to kimba2222's response:
my period ended up being 18 days long, with regular/heavy bleeding. i didnt need any meds it just stopped on its own, thanks goodness!
an no my doctor didnt suggest ANYTHING, he jus took my blood twice tested it an said everything was normal/in range of what it should be...BS it was!
i swear i need a new doctor...
 
avatar
JLEE84 replied to Lost_Kitten13's response:
Well take it from me. My period been on since March 24, 2010. And its still on. So I decided to go to my pcp and guess what I am pregnant. He sent me to the ER. I had to get blood work done and an ultrasound. Blood work came back ok. But unfortunately I may have a miscarriage or an ectopic pregnancy. So you may be pregnant. So you may want to go now to the ER. Just to be on the safe side.
 
avatar
Lost_Liger13 replied to JLEE84's response:
hey guys its me agian
ive had no period this month and i took a preggers test yesterday morning. it was negative
blood work was negative too
 
avatar
debcor67 responded:
was doing the same thing, but mine were real heavy then lingered on . i ended up having 2 fibroids. they do cause symtoms like you are having.
 
avatar
karere replied to Lost_Kitten13's response:
What is it did I have a miscarriage if so how can I if im on my period
 
avatar
woodstockgirl41 replied to karere's response:
did you find out whats going on with your body?im having the same problem as you.


Helpful Tips

WARNING!!! For all who undergo Transvaginal Mesh Implants ...
A year ago until now hundreds of thousands of women agreed to transvaginal mesh implants as treatment but the FDA says that "it is not ... More
Was this Helpful?
0 of 0 found this helpful

Helpful Resources

Be the first to post a Resource!

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.